Skip navigation

Please use this identifier to cite or link to this item:
Title: Around a problem of Nicole Brillouët-Belluot, II
Authors: Morawiec, Janusz
Keywords: Iterative functional equation; bijection; iterate; increasing solution
Issue Date: 2015
Citation: Aequationes Mathematicae, Vol. 89, no. 3 (2015), s. 625-627
Abstract: For every α ∈ R we determine all increasing bijections f : (0,+∞) → (0,+∞) such that f(1) = 1 and f(x)f−1(x) = xα for every x ∈ (0,+∞).
DOI: 10.1007/s00010-013-0249-z
ISSN: 0001-9054
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Morawiec_ Around_a_problem_of_Nicole_Brillouet_Belluot_II.pdf396,89 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons